# SDR AALA20140518017

- Difficulty date: May 16, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 3,556 hours, 432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT GALLEY 6 AFT LT MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT AT GALLEY 6 AFT LT.  OPERATIONS CHECKED NORMAL.
